# SDR IPXA2018121426853

- Difficulty date: December 11, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 62,653 hours, 17,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD ENTRY DOOR EXIT SIGN WAS LOOSE.  FWD ENTRY DOOR EXIT SIGN WAS TIGHTENED IAW AMM 33-50-00, OPS CHECKED GOOD.
